# SDR COMA9760156

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Engine: Ge CF343A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Speed Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LT ENGINE WOULD ACHIEVE ONLY 76 PERCENT N1 DURING TAKEOFF.  ENGINEELECTRONIC SPEED CONTROL SYSTEM PLACED ON DEFERRED MAINTENANCE LIST.
